Feb 13, 2013
I've been Atripla for just over 3 years the first several months was scary. I didn't know what was real or fake I thought my mother was her sister. But now I have very bad memory loss, and can not gain weight. I stay tired is this normal?
Response from Dr. Henry
No-severe memory loss and the other problems you describe is not normal. I recommend a thorough neurologic exam and possibly brain imaging to look for HIV related, drug related (efavirenz in the Atripla can occasionally cause long term central nervous system problems), or non HIV related factors causing the memory problems and fatigue (such as hormone, vitamin deficiency, or sleep abnormality). KH
Itchy, Flaky skin on face
35 years of medication toll on my body?
- Accuracy Of Hiv 1-2 Test
- Is Stinging Sensation Under Arms A Hiv Symptom?
- What Foods To Eat And Avoid With Bacterial Vaginosis?
- What Causes Recurring Yeast Infections And Bacteria Vaginosis?
- What Are All The Ways You Can Get Chlamydia?
- Is Using A Condom A Guaranteed Way To Prevent Genital Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.